MathSciNet Relay Station
MathSciNet bibliographic data
MR35782 (12,11a) 10.0X
Cassels, J. W. S. The rational solutions of the diophantine equation $Y\sp 2=X\sp 3-D$. Acta Math. 82, (1950). 243–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement